# SDR JJBA20170616016

- Difficulty date: June 16, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 40,158 hours, 44,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BS 690, STRINGER 25R, A LARGE DENTED   DAMAGE CUT OUT AND REPAIRED.
